# SDR TWAA0010503

- Difficulty date: June 13, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 31,935 hours, 29,140 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT,  THE SURFACE AT LE AT TELESCOPING ANTI-ICE DUCT, 0.045 IN MATERIAL WAS REMOVED FOR CORROSION REMOVAL.  MATERIAL THICKNESS IS 0.250 IN PER SRM 57-31-1 FIG 1 CORROSION REMOVED ON NR 2-42 BLEND OUT OF CORROSION COMPLIES WITH THE 20 PER CENT LIMIT.  FINISHED PER SRM 51-10-3 PARAGRAPH 23.  ---CLOSED---
